# SDR HNAA0100077

- Difficulty date: November 21, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 41,442 hours, 47,791 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: DSC252B40124
- Condition: Leaking
- Part time: 41,442 hours, 47,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

#2 HYDRAILIC SYSTEM FLUID LOSS DOWN TO ISOLATION VALVE ACTUATION. PRESSURE REMAINED NORMAL WITH APPROX. 1/2 QT. INDICATED RESERVOIR QUANTITY. AIRCRAFT DIVERTED TO SAV. FOUND FLEX LINE TO NLG DRAG STRUT ACTUATOR LEAKING. REPLACED FLEX LINE.
